Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 587163, 6 pages
http://dx.doi.org/10.1155/2013/587163
Research Article

On the Discrete-Time Queues under -Policy with Single and Multiple Vacations

1Department of Management Engineering, Sangmyung University, Cheonan 330-720, Republic of Korea
2Department of Industrial Engineering, Chonnam National University, Gwangju 500-757, Republic of Korea
3Department of Business Administration, Pai Chai University, Daejeon 302-735, Republic of Korea
4Department of Industrial and Systems Engineering, KAIST, Daejon 305-701, Republic of Korea
5Division of Business and Commerce, Baekseok University, Cheonan 330-704, Republic of Korea

Received 5 August 2013; Accepted 4 December 2013

Academic Editor: Alexander Timokha

Copyright © 2013 Sung J. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sung J. Kim, Nam K. Kim, Hyun-Min Park, Kyung Chul Chae, and Dae-Eun Lim, “On the Discrete-Time Queues under -Policy with Single and Multiple Vacations,” Journal of Applied Mathematics, vol. 2013, Article ID 587163, 6 pages, 2013. https://doi.org/10.1155/2013/587163.